Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 211, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 3:45 PM CDT for Blaine County, Kingfisher County, Major County, Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 3:45 PM CDT (20:45 UTC)
- Expired
- May 23, 2011, 4:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Kingfisher County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 55 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 3:49 PM CDT | HAIL 0.88 | 6 S Fairview, OK | |
| May 23, 3:55 PM CDT | HAIL 1 | 3 S Fairview, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1801 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
616 WUUS54 KOUN 232045 SVROUN OKC011-073-093-232145- /O.NEW.KOUN.SV.W.0211.110523T2045Z-110523T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 345 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA... NORTHERN BLAINE COUNTY IN NORTHWEST OKLAHOMA... SOUTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 445 PM CDT * AT 344 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT 20 MPH. SMALL FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE AMES...EXTREME NORTHERN CANTON LAKE...FAIRVIEW...HOMESTEAD...ISABELLA...LACEY...LONGDALE...MENO... OKEENE AND RINGWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3642 9814 3607 9808 3614 9863 3630 9866 TIME...MOT...LOC 2044Z 273DEG 18KT 3623 9852 $$ CMS
1 follow-up statement
604 WWUS54 KOUN 232117 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 417 PM CDT MON MAY 23 2011 OKC011-073-093-232145- /O.CON.KOUN.SV.W.0211.000000T0000Z-110523T2145Z/ BLAINE OK-KINGFISHER OK-MAJOR OK- 417 PM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHEASTERN MAJOR...NORTHWESTERN KINGFISHER AND NORTHERN BLAINE COUNTIES... AT 417 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 4 MILES WEST OF ISABELLA...MOVING EAST AT 15 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE AMES...EXTREME NORTHERN CANTON LAKE...FAIRVIEW...HOMESTEAD...ISABELLA...LACEY...LONGDALE...MENO... OKEENE AND RINGWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3642 9814 3607 9808 3614 9863 3630 9866 TIME...MOT...LOC 2117Z 271DEG 14KT 3621 9839 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:32 PM CDT, 13 minutes earlier.
Area forecast discussion, May 23, 3:32 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON MAY 23 2011
.DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.
REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.
COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 89 63 83 / 30 30 40 20
HOBART OK 68 93 57 86 / 20 20 30 10
WICHITA FALLS TX 69 95 61 88 / 20 30 20 10
GAGE OK 64 89 54 78 / 40 20 30 20
PONCA CITY OK 73 86 62 77 / 50 30 60 30
DURANT OK 68 85 68 85 / 30 20 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004-009-014-021.
TX...NONE.
&&
02/03
TAYLORHazardous weather outlook, May 23, 11:58 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT MON MAY 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1158 AM CDT MON MAY 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.
IMPACTS...DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS OVER 65 MPH.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND
EVENING... ALTHOUGH THE RISK OF SEVERE WEATHER WILL CONTINUE
OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POTENTIAL OF SEVERE WEATHER OPERATIONS
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
DISCUSSION...
A DRYLINE ACROSS THE OKLAHOMA AND TEXAS PANHANDLE WILL MOVE TO NEAR
THE BORDER OF WESTERN OKLAHOMA AND THE TEXAS PANHANDLE THIS
AFTERNOON. MEANWHILE...A COLD FRONT WILL BECOME STATIONARY ACROSS
NORTHWEST OKLAHOMA...WHILE AN OUTFLOW BOUNDARY FROM STORMS IN
NORTHEAST OKLAHOMA REMAINS IN NORTH CENTRAL OKLAHOMA. THUNDERSTORMS
WILL LIKELY DEVELOP THIS AFTERNOON... ESPECIALLY NEAR THE FRONT
AND OUTFLOW BOUNDARY IN THE NORTH... WITH OTHER STORMS POTENTIALLY
DEVELOPING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS. OTHER ISOLATED STORMS MAY DEVELOP ELSEWHERE ACROSS THE
AREA THIS AFTERNOON AND EVENING. THE ATMOSPHERE WILL ONCE AGAIN
BE VERY UNSTABLE OVER OKLAHOMA AND NORTH TEXAS AND WILL SUPPORT
SUPERCELLS CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS...
DAMAGING WINDS OVER 65 MPH... AND ISOLATED TORNADOES. STORMS WILL
LIKELY BECOME MORE WIDESPREAD THIS EVENING AS THEY MOVE EASTWARD
ACROSS OKLAHOMA AND NORTH TEXAS WITH THE CONTINUED POTENTIAL FOR
SCATTERED SEVERE THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY...ESPECIALLY NEAR AND EAST OF INTERSTATE 35 WHERE
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. SEVERE STORMS ARE
EXPECTED TO DEVELOP BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS
NORTHEASTWARD FROM THE SOUTHERN ROCKIES AND INTERACTS WITH A
STRENGTHENING DRYLINE PUSHING INTO OKLAHOMA AND WESTERN NORTH TEXAS.
VERY LARGE HAI...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE.
THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH
THE RISK OF SEVERE WEATHER WILL LIKELY MOVE EAST OF THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, May 23, 1:17 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 PM CDT MON MAY 23 2011
OKZ052-231830-
BRYAN OK-
117 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.
AT 118 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES EAST OF WADE TO 11 MILES SOUTHEAST OF WADE...MOVING NORTHEAST
AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3386 9580 3383 9584 3389 9594 3385 9596
3387 9599 3384 9603 3393 9610 3401 9594
3394 9592 3393 9589 3389 9584 3388 9576
3386 9575
TAYLORSpecial weather statement, May 23, 3:13 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 313 PM CDT MON MAY 23 2011 OKZ016-022-232045- CUSTER OK-WASHITA OK- 313 PM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND WASHITA COUNTIES. AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF BURNS FLAT...MOVING NORTHEAST AT 30 MPH. A SECOND STORM WAS CENTERED ABOUT 15 MILES WEST OF CLINTON...ALSO MOVING NORTHEAST AT 30 MPH. THESE STORMS ARE LIKELY TO INCREASE IN INTENSITY AND MAY BECOME SEVERE. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3577 9897 3532 9882 3514 9936 3557 9935 CMS
Special weather statement, May 23, 3:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 340 PM CDT MON MAY 23 2011 OKZ006-007-011-012-015>017-022-232115- DEWEY OK-BLAINE OK-GARFIELD OK-CUSTER OK-ALFALFA OK-GRANT OK- WASHITA OK-MAJOR OK- 340 PM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...CUSTER... DEWEY...GARFIELD...GRANT...MAJOR AND WASHITA COUNTIES. AT 340 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES SOUTH OF JET TO DILL CITY...MOVING EAST AT 25 MPH. SMALL FUNNEL CLOUDS WERE REPORTED WITHIN THE PAST HOUR WITH THE STORMS NEAR CLINTON. THE STORMS WERE INCREASING IN INTENSITY AND MAY BECOME SEVERE. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3682 9778 3526 9879 3517 9925 3667 9823 CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 22, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 51 min |
| May 22, 7:14 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| May 22, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Seminole | 51 min |
| May 22, 7:56 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| May 22, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 22, 8:58 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 22, 9:31 PM CDT | Special Weather Statement | OUN | Hughes | 14 min |
| May 23, 9:01 AM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 23, 9:30 AM CDT | Special Weather Statement | OUN | Bryan | 15 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Bryan | 13 min |
| May 23, 3:13 PM CDT | Special Weather Statement | OUN | Custer, Washita | 32 min |
| May 23, 3:36 PM CDT | Fire Weather Watch | OUN | Beckham, Ellis, Harper, Roger Mills | 13 hr |
| May 23, 3:40 PM CDT | Special Weather Statement | OUN | Blaine, Washita | 35 min |
| May 23, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 41 min |
| May 23, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 53 min |
| May 23, 4:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| May 23, 4:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 59 min |
| May 23, 4:32 PM CDT | Special Weather Statement | OUN | Kay | 13 min |
| May 23, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 23, 4:43 PM CDT | Special Weather Statement | OUN | Jackson | 17 min |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 60 min |
| May 23, 4:53 PM CDT | Special Weather Statement | OUN | Jackson | 22 min |
| May 23, 5:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 26 min |
| May 23, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 54 min |
| May 23, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 65 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 64 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 46 min |
| May 23, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 45 min |
| May 23, 6:07 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Major | 3 hr |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 62 min |
| May 23, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 44 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 28 min |
| May 23, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 63 min |
| May 23, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 54 min |
| May 23, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| May 23, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble, Payne | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.